# SDR SWAA2024020945633

- Difficulty date: January 27, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 53,298 hours, 32,120 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Deformed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB CLOSURE RIB 182A5201-4 AT STAB STA 281.81 LOWER AFT O/B RETURN FLANGE IS BENT/DEFORMED 2.5' AND HAS A 1.75' CRACK<[01] REMOVED AND REPLACED R/H STAB CLOSURE RIB 182A5201-4 AT STAB STA 281.81 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 AND DWG 182A5201 SHT 1 REV H AND DWG 182A3001 REV F;[02] VERIFIED ITEM 1 C/W
